# SDR RAIA00704020

- Difficulty date: April 6, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 17,486 hours, 16,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 316
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT 3574 - STL - MAIN DOOR EXTERIOR FLOOD LIGHT EMERGENCY LIGHT OUT ON HINGE OF STAIRS.  MAINTENANCE REPLACED HANDRAIL EMERGENCY LIGHT AS REQUIRED, OPS CHECK GOOD.
